# SDR SWIA201332745

- Difficulty date: February 1, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 28,332 hours, 22,658 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STARTED APU BUT HAD NO LIGHT OFF, SHUT DOWN APU, STARTED APU SECOND TIME AND IT STARTED NORMALLY.  FOLLOWING APU START HOWEVER, HAD FUEL SMELL ENTER COCKPIT.  (FLT7368)  INSPECTED APU, NO LEAKS NOTED.  COMPLIED WITH APU START/STOP.  NO SMELL NOTED AT THIS TIME.
